What is going on with me?!?!

Posted by jt5369 @jt5369, Fri, Feb 8 8:43pm

Hi! I’m 37 and within the past 6-8 months I have started having anxiety. It all first started after drinking a lot of wine one night waking up next day with the worse stomach pain. In which turned into me going to urgent care feeling like I was going to pass out. From that point they sent me to er. I sent myself into full blown panic attack in which I had never had and thought I was dying. After ct scan, blood work, and ekg everything came back fine. Now several month later I have noticed having anxiety issues more and more. Now to a point where I have the tightness in my chest ,pain in my stomach like I’m dying. I have been prescribed Hydroxyzine To take on as needed basis to control that on edge feeling. I have noticed I find myself taking these more often than not. I just don’t know what’s going on. Should I be concerned?!?! I am just over feeling like this.

@jason223

Do you think if I engage more in activities the thought would go?

Jump to this post

@jason223 I can tell you if I do nothing I will spiral down into the deep and dark pit. Not a place I want to be. Keeping my body/mind connection healthy is the only thing that helps me. I can also tell you is is not an easy thing. It taketh drive and determination. There is support, encouragement and information here on connect. What you choose to do is up to you.

REPLY
@jason223

Don't know what caused it at first.just started from stiff neck for couple of months constantly falling sick.that brought the fear.the stiffness stop and immediately started feeling like head was cutting from the starting to the bending of my skull that brought the fear.sometimes. My mind keeps trying to find that cutting feeling.how did you get over your panic attack?

Jump to this post

@jason223 I had severe head pain in 2009. So bad I was afraid I was going to die. Do you have a dentist you see regularly? I do have TMJ and this was the cause of my headaches. Stress does make it worse which scares me for fear that terrible pain will return.
A thought as I was kicked to the curb being accused of things I knew were not true. Keep trying.

REPLY

@parus no I don't see a dentist.what stopped the fear and worries about it coming back again?

Liked by Parus

REPLY
@jason223

@parus no I don't see a dentist.what stopped the fear and worries about it coming back again?

Jump to this post

Did you take anxiety med?

Liked by Parus

REPLY
@jason223

@parus no I don't see a dentist.what stopped the fear and worries about it coming back again?

Jump to this post

@jason223 Keeping my mind and body busy thus disallowing these fears to become repetitive. I dwell there and the pain becomes worse as I clench my teeth. Take notice when the headaches increase.

REPLY
@jason223

Did you take anxiety med?

Jump to this post

@jason223 I do not take anxiety medication nor do I drink alcohol to help (a vicious trap) with anxiety and panic attacks (those do feel like death is imminent). It takes time, practice and work to see improvement. There are no magic/quick solutions.

REPLY
@jason223

Ok thanks very much.its seems you are a worker at mayo clinic.you reply to everyone here right?

Jump to this post

Hi, @jason223 – I wanted to add my welcome to Mayo Clinic Connect. In answer to your question about who among those responding works for Mayo Clinic, here is some information on our moderator team https://connect.mayoclinic.org/page/about-connect/tab/moderators/ and our volunteer mentor team, of which @merpreb is a part https://connect.mayoclinic.org/page/about-connect/tab/volunteer-mentors/.

One suggestion for you, so that other members will know exactly to whom you are responding, would be to utilize the other member's username (e.g., @whistletoes) in your response. Or, if you are generally talking to a number of members, that would not be necessary.

REPLY
@merpreb

@jt5369– Yes this drug does help people with alcohol withdrawal. Drug Class: Antihistamines, 1st Generation; Antihistamines, Piperazine Derivatives; Antiemetic Agents. However your doctor prescribed this for your moods not for itching, unless you have this also.
https://www.rxlist.com/consumer_hydroxyzine_vistaril/drugs-condition.htm#what_is_hydroxyzine_and_how_does_it_work
I'm not a doctor and can not give you medical advice, nor recommend medicines. I can tell you what I have researched and help guide you to solve your issues so that you can better manage whatever is bothering you. I have not meant to anger you. I have withdrawn from an over use of alcohol and a lot of your symptoms are similar to what I also experienced. You did not mention any other possible causes for your sudden panic attacks and fear of dying and stomach pains. You also mentioned wine a couple of times.
It might be a good idea to make an appointment with a GI dr. for your stomach pains. Although alcohol can cause these severe pains they can be caused by something totally unrelated. However alcohol is a big irritant to your stomach. https://www.drinkaware.co.uk/alcohol-facts/health-effects-of-alcohol/effects-on-the-body/is-alcohol-harming-your-stomach/
Many people can gain control of their drinking, not everyone needs to quit drinking forever. I believe that going to an alcohol counselor is advisable.

Jump to this post

Hi Merry, Good Afternoon. I really do appreciate all your feedback and I am going to look to schedule a appointment with a GI doctor just to be on the safe side. I honestly don't find myself needing to go to a alcohol counselor regarding this issue.

REPLY

@jt5369– Good afternoon to you too. I'm very glad that you are going to take some positive action about your stomach. You don't want to just guess at what might be wrong. Thank you telling me that you don't think that you need an alcohol counselor at this time. Just remember to be honest with your self and your doctor. I wish you the best and I'm happy to listen and chat anytime.

Liked by lioness

REPLY
Please login or register to post a reply.